Electronic Communications in Probability

Stochastic flows of diffeomorphisms for one-dimensional SDE with discontinuous drift

Stefano Attanasio

Full-text: Open access

Abstract

The existence of a stochastic flow of class $C^{1,\alpha}$, for $\alpha < 1/2$, for a 1-dimensional SDE will be proved under mild conditions on the regularity of the drift. The diffusion coefficient is assumed constant for simplicity, while the drift is an autonomous BV function with distributional derivative bounded from above or from below. To reach this result the continuity of the local time with respect to the initial datum will also be proved.

Article information

Source
Electron. Commun. Probab., Volume 15 (2010), paper no. 20, 213-226.

Dates
Accepted: 9 June 2010
First available in Project Euclid: 6 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465243963

Digital Object Identifier
doi:10.1214/ECP.v15-1545

Mathematical Reviews number (MathSciNet)
MR2653726

Zentralblatt MATH identifier
1226.60086

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
Stochastic flows Local time

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Attanasio, Stefano. Stochastic flows of diffeomorphisms for one-dimensional SDE with discontinuous drift. Electron. Commun. Probab. 15 (2010), paper no. 20, 213--226. doi:10.1214/ECP.v15-1545. https://projecteuclid.org/euclid.ecp/1465243963


Export citation

References

  • Ambrosio, Luigi. Transport equation and Cauchy problem for $BV$ vector fields. Invent. Math. 158 (2004), no. 2, 227–260.
  • Attanasio, Stefano; Flandoli, Franco. Zero-noise solutions of linear transport equations without uniqueness: an example. C. R. Math. Acad. Sci. Paris 347 (2009), no. 13-14, 753–756. (Review)
  • Flandoli, F.; Gubinelli, M.; Priola, E. Well-posedness of the transport equation by stochastic perturbation. Invent. Math. 180 (2010), no. 1, 1–53.
  • Gradinaru, Mihai; Herrmann, Samuel; Roynette, Bernard. A singular large deviations phenomenon. Ann. Inst. H. Poincaré Probab. Statist. 37 (2001), no. 5, 555–580.
  • Hu, Yueyun; Warren, Jon. Ray-Knight theorems related to a stochastic flow. Stochastic Process. Appl. 86 (2000), no. 2, 287–305.
  • Ouknine, Youssef; Rutkowski, Marek. Strong comparison of solutions of one-dimensional stochastic differential equations. Stochastic Process. Appl. 36 (1990), no. 2, 217–230.
  • Rajeev, B. From Tanaka's formula to Itô's formula: the fundamental theorem of stochastic calculus. Proc. Indian Acad. Sci. Math. Sci. 107 (1997), no. 3, 319–327.
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Third edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999. xiv+602 pp. ISBN: 3-540-64325-7
  • Zvonkin, A. K. A transformation of the phase space of a diffusion process that will remove the drift. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 129–149, 152.